# SDR CALA2025073107112

- Difficulty date: July 28, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N77580
- Make and model: Boeing 737-9
- Aircraft serial: 67738
- Aircraft time: 3,784 hours, 1,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - L2 DOOR EXTERIOR EMERGENCY EGRESS LIGHT INOP. INTERIOR EMERGENCY EGRESS SEAT LIGHTS 22ABC-39ABC ARE INOP. OVERHEAD EMERGENCY EGRESS LIGHT INOP AT OVERHEAD BIN 31ABC. L2 DOOR EMER LT. ONE OVERHEAD EMERGENCY EXIT LIGHT INOP AND ROWS 22ABC-39ABC LIGHTS ARE INOP. ALL OTHER INTERIOR EMERGENCY EXIT LIGHTS ARE OPERATING CORRECTLY.   REMOVED AND REPLACED FUSES FROM BATTERY M3378 REF AMM 33-51-06-960-01 . OPS TEST GOOD
